| Model Number |
02.12.E0210FL |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
10/30/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 11 november 2024: lot 2339608: (b)(4) items manufactured and released on 23-oct-2023.Expiration date: 2028-10-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Gmk-spherika 02.12.3d02l 3dmetal tibial tray size 2l (k221850) lot 2302439: (b)(4) items manufactured and released on 12-apr-2023.Expiration date: 2028-03-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Gmk-spherika 02.12.Ka163l gmk spherika femur porous tigrowthc+ha s3l (k223548) lot 2343368: (b)(4) items manufactured and released on 23-feb-2024.Expiration date: 2029-02-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.
Event or Problem Description
At about 1 month after the primary, the patient came in due to signs of infection and the pathogen is unknown.The surgeon revised all medacta hardware and reimplanted permanent product.The surgery was completed successfully.